RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1973 Volume 211, Number 2, Pages 273–276 (Mi dan37776)

This article is cited in 1 paper

MATHEMATICS

Typicalness of dynamical systems almost all paths of which are stable under permanently acting perturbations

V. A. Dobrynskii, A. N. Sharkovskii

Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

UDC: 517.9

Presented: N. N. Bogolyubov
Received: 03.11.1972



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025